Dynamical Behavior of Two Dimensional Hénon Maps

  • MS Islam Department of Mathematics, University of Dhaka, Dhaka-1000
  • MS Islam Department of Mathematics, University of Dhaka, Dhaka-1000
Keywords: Hénon attractor, Lorenz attractor, Strange attractor, Dimension, Fractal

Abstract

In this article, we study the two dimensional non-linear dynamical behavior of Hénon maps. We investigate the parameter values for which fixed points and periodic points of period two exist and study the dimension of the maps. We also investigate the numerical results of the maps and use computer programming Mathematica for generating graphs and computations.

DOI: http://dx.doi.org/10.3329/bjsir.v47i1.10722
Bangladesh J. Sci. Ind. Res. 47(1), 55-60, 2012

Downloads

Download data is not yet available.
Abstract
942
PDF
456

Author Biography

MS Islam, Department of Mathematics, University of Dhaka, Dhaka-1000
Published
2012-05-22
How to Cite
Islam, M., & Islam, M. (2012). Dynamical Behavior of Two Dimensional Hénon Maps. Bangladesh Journal of Scientific and Industrial Research, 47(1), 55-60. https://doi.org/10.3329/bjsir.v47i1.10722
Section
Articles